Doctor insights on:
Acesulfame Potassium Dangers
Most likely: an artificial sweetener more common in europe than in the US. despite some un sanctioned claims that it is a carcinogen, the FDA and similar british agency Deem it safe, and discounts carcinogicity. It is probably best to avoid if you are attempting to loose weight as it has the potential to raise insulin levels, stimulating you to crave more food, similar to how diet sodas prevent weight loss. ...Read moreSee 1 more doctor answer
Sweeter than sugar : Scientists found that acek increased glucose uptake by 20-30 % compared to regular sugar. Although it has been approved by the fda, its safety is still questioned by the center for science in the public interest. Acek's side effects are headaches, liver complications, mental confusion, precancerous, visual impairment, and kidney problems. I would be cautious about using acek sweeteners. ...Read moreSee 1 more doctor answer
Hello. I am taking protein supplement daily. I am worried about the acesulfame potassium in it. Please advise me..
Stop taking it then!: If you're worried about any given ingredient, then stop taking supplement since by definition, supplements aren't necessary. And consider eating real food eg beans, eggs, chicken, fish, etc as your source of protein rather than depending upon supplement w/various ingredients. If convenience is an issue, find some other protein supplement that doesn't have specific ingredient of concern. ...Read more
Extra joss energy drink with aspartame, acesulfame k, sodium bicarbonate, royal jelly, citric acid, and some flavor safe as a staple preworkout?
Many meds: I don't think this is a good idea - too many meds! Please have your doctor refer you to a dietitian - he/she will help you optimize the many drinks, meds, etc. Please keep me informed. ...Read more
- Talk to a doctor live online for free
- Acesulfame potassium
- Is acesulfame potassium a harmful sweetener?
- What is acesulfame potassium?
- Ask a doctor a question free online
- Acesulfame potassium allergy
- Acesulfame potassium side effects
- Stomach pain in reaction to acesulfame potassium
- Dangers of high potassium levels
- Talk to a pharmacologist online for free